# SDR ASAA2018082105865

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,984 hours, 12,611 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Crossfeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF THE DESCENT,  CROSSFEED VALVE,  CHECK VALVE OPENED BUT FAILED TO CLOSE.   QRH 12-2 ACCOMPLISHED.  ACFT GROUNDED.  ACCOMPLISHED FIM 28-22, TASK 808. CROSSFEED VALVE OPS CHECKED GOOD.
